# SDR SIMA20120507006

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 19,699 hours, 16,450 cycles
- Engine: Rroyce AE3007A1
- Engine time: 2,602,339 hours, 1,869,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311111
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4164 THE CREW REPORTED THE NUMBER 2 ENGINE FAILED ON FINAL APPROACH.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE NR 2 IAW MTX WC 71-000-00.  THE OPERATIONAL AND LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
